# SDR DALA13027765507

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 87,424 hours, 36,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EXTERIOR EMERGENCY LIGHTS INOPERATIVE AT DOOR 2L AND 4L.  R & R LAMP ASSY.  OPS CHECKED GOOD.
